# SDR SIMA20141213005

- Difficulty date: December 13, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,946 hours, 23,818 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bushing
- Part number: 13516843601
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2 UPPER HINGE FITTING HAS CORRODED HAT BUSHINGS, FOUND BORE DAMAGED.  INSTALLED NEW RUDDER 2 UPPER HINGE FITTING ASSEMBLY IAW SRM 55-40-02 & ETN EM-55-070. REPLACED BOTH SLEEVE BUSHINGS & BOLT WITH NEW IAW IPC 27-21-02.
